# SDR MTNA07212015002

- Difficulty date: July 21, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N806FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- Aircraft time: 34,766 hours, 37,464 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: S5751208820400
- Part serial: 1109
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT INBD FLAP, OTBD RIB.  REPLACED RIB.  R & R RIB IAW SRM 51-52-10, 51-25-03, AND 51-25-04.
